MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151620505
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a patient was hit with a car.Left knee had previously been repaired before the accident.Approximately 1 year after the accident, the att knee inlay needed to be removed due to device loosening.Upon revision the pe inlay showed discoloration.No surgical delay doi: (b)(6) 2022, dor: (b)(6) 2025, affected side: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: patient with an att knee prosthesis suffered an accident with trauma.The att knee inlay needed to be removed.Upon revision the pe inlay showed discoloration.Patient had an accident.She was walking her dog when a car struck her.About a year after the accident, the prosthesis was found to be loose.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the attune cr fb insrt sz 5 5mm had the locking tab severely deformed.One groove was found deformed.Additionally, there are fractures observed on the posterior surface of the device.It is reasonable to conclude that the observed damage of the device caused a disassociation between the insert and tibial tray.Furthermore, discoloration of the poly was found on the overall surface.With the information provided is not possible to determine a potential cause at this moment, however in support of the evaluation performed, the observed damage of the attune cr fb insrt sz 5 5mm may have been caused by the reported event.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.The noted allegation of yellowed/discolored poly is an expected change secondary to oxidation and/or lipid infiltration.The yellowing/discoloring of the poly is known to not cause a change in the mechanical properties.A manufacturing record evaluation was performed for the finished device [151620505 / jp9619], and no non-conformances or manufacturing irregularities were identified.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune cr fb insrt sz 5 5mm would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4) each 2) date of manufacture: 12/13/2021 3) any anomalies or deviations identified in dhr: none 4) expiry date: 11/30/2026 5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device [151620505 / jp9619], and no non-conformances or manufacturing irregularities were identified.H11 additional narrative: added: h4.Corrected: h3.

Brand Name
ATTUNE CR FB INSRT SZ 5 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22983589
Report Number1818910-2025-15368
Device Sequence Number15767184
Product Code JWH
UDI-Device Identifier10603295045649
UDI-Public(01)10603295045649(17)261130(10)JP9619
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151620505
Device Lot NumberJP9619
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/18/2025
11/14/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/22/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown